I had the 1064 Yag laser done to zap some unwanted spider veins on my face 3 weeks ago. I am fair and have been told I have vascular rosacea. I have been getting lasers done to my face for years and have never responded like this. Dr who treated saw me a week later and put me on Vanos, then a few days later prescribed a Z-pack. Saw another derm who was not certain what I had. I am in pain, my skin still feels hot, still red where treated and my chin is still swollen..help!
Can Nd YAg 1064 Cause Folliculitis, Scarring and Veins to Look Worse? (photo)
Doctor Answers (1)
ND Yag complications
Thank you for your question about problems after your ND Yag treatment.
- Your ND YAG laser reaction can be from infection, sun or topical creams,
- Put nothing at all on your face, cool with ice packs,
- stay out of the sun completely,
- If you have cold sores or if tiny clear blisters, it is most likely herpes.
- Consider a third consultation, with another dermatologist, plastic surgeon or ID specialist/. Hope this helps. Best wishes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.